# SDR CA080304003

- Difficulty date: February 29, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: IN3311B
- Condition: Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EN ROUTE, AFTER SHUTTING OFF CENTER TANK BOOST PUMPS, LEFT CENTER, LEFT AFT AND RIGHT FORWARD LOW PRESSURE LIGHTS DID NOT ILLUMINATE.  WINDOW HEAT LIGHTS FOR THE LEFT SIDE WINDOW AND RIGHT FORWARD WINDOW WERE NOT ILLUMINATED.  INITIALLY NO MASTER CAUTION, THEN ANTI-ICE MASTER CAUTION.  THERE WAS NO LE DEVICES INDICATION.  ON DOWNWIND FOR LANDING, THE PRESSURIZATION WENT FROM AUTO TO STANDBY AND DUMPED PRESSURE.  UPON LOWERING GEAR, NO GREEN LIGHTS.  THE CREW OVERSHOT AND USED THE GEAR VIEWERS AND A FLY BY TO DETERMINE THE GEAR STATUS.  AFTER SPEAKING WITH DISPATCH, THE LIGHTS WERE CYCLED THROUGH BRIGHT/DIM/TEST AND THE GEAR INDICATION RETURNED.  THE AIRCRAFT WAS LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE SITE AND EXAMINED THE AIRCRAFT.  THE DIMMING SYSTEM WAS FOUND TO WORK ONLY IN THE BRIGHT POSITION FOR THE ABOVE MENTIONED SYSTEMS. MEL 33-23 WAS APPLIED AND THE AIRCRAFT WAS FLOWN TO A MAINTENANCE BASE FOR REPAIR. ON EXAMINATION, THE DIODE THAT SUPPLIES DIMMING POWER FOR THE ABOVE SYSTEMS WAS FOUND UNSERVICEABLE AND REPLACED. THE MASTER DIM CIRCUIT CARD FOR THE RELATED DIM CIRCUIT WAS REPLACED AS WELL. THE ANTI-ICE MASTER CAUTION AND THE PRESSURIZATION SWITCH TO STANDBY WERE ANOMALOUS EVENTS AND COULD NOT BE DUPLICATED. SYSTEMS CHECKED SERVICEABLE. (TC NR 20080304003)
